# SDR LR7A2021061702824

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 40,247 hours, 26,168 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 39075
- Condition: Inoperative
- Location: Lt Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE HOLDING SHORT OF THE RUNWAY FOR A SCHEDULED FLIGHT ANTISKID SYSTEM FAILED. / REPLACED THE ANTISKID CONTROL VALVE. IAW SMP581 32-42.    LP 46081
